# SDR CA030212003

- Difficulty date: February 10, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 47,878 hours
- Engine: Pwa PT6A28
- System (JASC): 7320 · Fuel Controlling System
- Part: Rod End
- Part number: 3010458
- Condition: Damaged
- Location: Fcu
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT REPORTED THAT ON DESCENT THAT HE COULD NOT ACHIEVE ANYTHING LESS THAN 1000 FT POUNDS TORQUE ON THE LT ENGINE WHEN PULLING THE POWER LEVER BACK TO IDLE.  PILOT LANDED AND SHUT ENGINE OFF AND TAXIED TO TERMINAL.  MAINTENANCE FOUND ROD END FROZEN DUE TO MOISTURE.  ROD ENDS WERE CLEANED, DRIED AND LUBRICATED TO ENSURE MOISTURE DID NOT PENETRATE BALL AGAIN.
